# SDR C2XA06CL041

- Difficulty date: April 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 7,953 hours, 6,229 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2918
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2622, THE CREW REPORTED A MOMENTARY BAG SMOKE INDICATION INFLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE BAG SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
